Fasrose AS Capsule
Room Temp
Store below 30°C
Salts
-
Rosuvastatin 10mg
Rosuvastatin
-
Aspirin 75mg
Aspirin
NA
Mrp(Aprox) Rs.72 Only
Fasrose AS Capsule
Salts
-
Rosuvastatin 10mg
Rosuvastatin
-
Aspirin 75mg
Aspirin
SELECT salt_description FROM `rx_salts` WHERE `salt_name` LIKE "%Aspirin%"
Room Temp
Store below 30°C
Rs 72 Only
Fasrose AS Capsule is a combination of two medicines used to prevent heart attack, stroke, and angina. This medicine reduces the "bad" cholesterol (LDL) and triglycerides (fats) levels. Moreover, it also decreases the formation of blood clots.Fasrose AS Capsule should be taken with food to avoid stomach upset. You should take it regularly at evenly spaced intervals as per the schedule prescribed by your doctor. Taking it at the same time every day will help you remember to take it. The dose and duration of treatment will depend on what you are being treated for. Do not stop taking it until you have finished the complete course, even when you feel better. Lifestyle changes like low-fat diet, exercise and not smoking may help this medicine to work better.Nausea, abdominal pain, headache, and constipation are some common side effects of this medicine.This medicine increases your risk of bleeding, so it is important to be careful while shaving, cutting nails, using sharp objects, or engaging in contact sports (e.g., football, wrestling). Let your doctor know if you notice yellowing of skin, muscle pain or dark urine.Before taking this medicine, tell your doctor if you have liver or kidney disease or you are suffering from bleeding disorder. You must tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also let your healthcare team know all other medicines you are taking as they may affect, or be affected by this medicine.
Alcohol:
It is unsafe to consume alcohol with Fasrose AS Capsule.
Pregnancy:
Fasrose AS Capsule is highly unsafe to use during pregnancy. Seek your doctor's advice as studies on pregnant women and animals have shown significant harmful effects to the developing baby.
Breastfeeding:
Fasrose AS Capsule is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Driving:
Fasrose AS Capsule may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Kidney:
Fasrose AS Capsule should be used with caution in patients with kidney disease. Dose adjustment of Fasrose AS Capsule may be needed. Please consult your doctor.Use of Fasrose AS Capsule is not recommended in patients with severe kidney disease.
Liver:
Fasrose AS Capsule should be used with caution in patients with liver disease. Dose adjustment of Fasrose AS Capsule may be needed. Please consult your doctor.Use of Fasrose AS Capsule is not recommended in patients with severe liver disease.
If Forget: If you miss a dose of Fasrose AS Capsule, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Habit Forming: No
10.0 capsules in 1 strip
Physical Form: capsule
Fascin Pharmaceuticals
0
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if youâre worried about them
Common Side Effects :
Nausea
Headache
Weakness
Diabetes
Constipation
Muscle pain
Prescription Required
Fasrose AS Capsule is a combination of two medicines used to prevent heart attack, stroke, and angina. This medicine reduces the "bad" cholesterol (LDL) and triglycerides (fats) levels. Moreover, it also decreases the formation of blood clots.Fasrose AS Capsule should be taken with food to avoid stomach upset. You should take it regularly at evenly spaced intervals as per the schedule prescribed by your doctor. Taking it at the same time every day will help you remember to take it. The dose and duration of treatment will depend on what you are being treated for. Do not stop taking it until you have finished the complete course, even when you feel better. Lifestyle changes like low-fat diet, exercise and not smoking may help this medicine to work better.Nausea, abdominal pain, headache, and constipation are some common side effects of this medicine.This medicine increases your risk of bleeding, so it is important to be careful while shaving, cutting nails, using sharp objects, or engaging in contact sports (e.g., football, wrestling). Let your doctor know if you notice yellowing of skin, muscle pain or dark urine.Before taking this medicine, tell your doctor if you have liver or kidney disease or you are suffering from bleeding disorder. You must tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also let your healthcare team know all other medicines you are taking as they may affect, or be affected by this medicine.
Alcohol:
It is unsafe to consume alcohol with Fasrose AS Capsule.
Pregnancy:
Fasrose AS Capsule is highly unsafe to use during pregnancy. Seek your doctor's advice as studies on pregnant women and animals have shown significant harmful effects to the developing baby.
Breastfeeding:
Fasrose AS Capsule is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Driving:
Fasrose AS Capsule may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Kidney:
Fasrose AS Capsule should be used with caution in patients with kidney disease. Dose adjustment of Fasrose AS Capsule may be needed. Please consult your doctor.Use of Fasrose AS Capsule is not recommended in patients with severe kidney disease.
Liver:
Fasrose AS Capsule should be used with caution in patients with liver disease. Dose adjustment of Fasrose AS Capsule may be needed. Please consult your doctor.Use of Fasrose AS Capsule is not recommended in patients with severe liver disease.
Take this medicine in the dose and duration as advised by your doctor. Fasrose AS Capsule is to be taken with food.
Rosuvastatin is a lipid-lowering medication that blocks an enzyme required in the body to make cholesterol. It lowers the "bad" cholesterol (LDL), triglycerides and raises the "good" cholesterol (HDL). Aspirin is a non-steroidal anti-inflammatory drug (NSAID) with anti-platelet action. It prevents the platelets from sticking together and decreases the formation of harmful blood clots. This way Fasrose AS Capsule prevents blockade of blood vessels and reduces risk of heart attack, angina, or stroke.
In Treatment of Prevention of heart attack and strokeFasrose AS Capsule is a combination medicine that is used to prevent heart attack. It contains rosuvastatin that works by reducing the amount of âbadâ cholesterol (LDL) and raising the amount of âgoodâ cholesterol (HDL) in blood. High levels of cholesterol can cause narrowing of the blood vessels (atherosclerosis). Lowering the amount of cholesterol reduces the chances of heart diseases and stroke and helps one remain healthier for longer. Fasrose AS Capsule also contains a blood thinner, aspirin, that prevents the formation of blood clots and the existing ones from growing bigger in size. Take it regularly and make appropriate lifestyle changes (such as eating healthy and staying active) to maximize the effectiveness of this medicine. Keep taking it even if you feel well.In Prevention of Angina (heart-related chest pain)Fasrose AS Capsule prevents the formation of blood clot. This makes blood flow more easily around your body and makes sure that your heart is getting a good supply of oxygen. Altogether, it reduces the risk of a chest pain caused by angina. This medicine might help increase your ability to exercise and go about your daily life more easily. You should take it regularly and as long as it is prescribed for it to work effectively.show moreshow less
- Arostat ASP 20mg/75mg Capsule
- Athrovas ASP 20mg/75mg Capsule
- Aidrovastatin A 20 Capsule
- Advastat ASP 20mg/75mg Tablet
- Alviroz Asp 75mg/10mg Capsule
- Arvast-A 150 Capsule
- Aspisuv 20 Capsule
- Athrovas ASP 10mg/150mg Capsule
- Curerosu A 20mg/75mg Capsule
- Cardiorostin ASP 20 Capsule
- Coltro AS 150 Capsule
- Coltro AS 150 Capsule
- Crevast A 20mg/75mg Capsule
- Cvroz ASP 150 Capsule
- Cdstat-A 20 Capsule
- Fasrose Asf Capsule
- Ibstatin A 10mg/150mg Capsule
- Jubira Plus 20mg/75mg Capsule
- Jupiros-A 20mg/150mg Capsule
- Jupiros-A 150 Capsule
- Kiyaros AS 20 Capsule
- Lipirose-AS 20 Capsule
- Novastat Asp 20mg/75mg Capsule
- Nirstat ASP 20 Capsule
- Ozrastatin F 10mg/120mg Tablet
- Pari Stat Asp 20-75 Capsule IR
- Rovasday AP 20mg/150mg Capsule
- Rosuless-A 20mg/75mg Tablet
- Remium A 20mg/75mg Tablet
- Rosuclean ASP 20mg/75mg Capsule
- Rosubis A 20mg/150mg Capsule
- Rosubis A 10mg/150mg Capsule
- Rosuday-AP 20/75 Capsule
- Rosurica AS 20 Capsule
- Rosleaf ASP 20mg/75mg Capsule
- Rozavel A Forte Capsule
- Roliptin A 10mg/150mg Capsule
- Rosybest-ASP 20 Capsule IR
- Rozact-A20 Capsule IR
- Rosuhenz-A 20 Capsule
- Rosycap-ASP 10mg/150mg Capsule
- Rosuline A 20mg/75mg Capsule
- Rozucest AS 20MG Capsule
- Rosucrest AS 20mg/75mg Tablet
- Rosumend-AS 20/75 Capsule
- Rosloy ASP 10/150 Capsule
- Rosukaa A 20/150 Capsule
- Rosuvotin Asp 20mg/75mg Tablet
- Rozanex AS 20mg/150mg Tablet
- Rozucor ASP 20mg/75mg Capsule
- Roseday-A 20 Capsule
- Rosloy ASP 20mg/75mg Capsule
- Rosycap-ASP 20/75 Capsule
- Rosleaf-A 20/150 Capsule
- R2-ASP 150 Tablet
- Rosumend-AS 150 Capsule
- Rosuace-ASP 20/75 Capsule IR
- Rosumac ASP 150 Tablet
- Rosukem-A 10mg/150mg Capsule
- Rosuless-A 20mg/150mg Capsule
- Rosubis A 20mg/75mg Capsule
- Rosusalt A 10mg/150mg Capsule
- Rosloy ASP 20mg/150mg Capsule
- Rovasday AP 20mg/75mg Capsule
- Rosusalt 20mg/75mg Capsule
- Rovasday AP 10mg/150mg Capsule
- Rovachoice A 10mg/150mg Tablet
- Rovachoice A 20mg/75mg Capsule
- Rozomed A 20mg/75mg Tablet
- Rovachoice A 20mg/150mg Capsule
- Rosumac Asp Forte 20mg/150mg Capsule
- Rosloy ASP 20mg/150mg Capsule
- Rosloy ASP 10/150 Capsule
- Rozutek-ASP 20 Capsule
- Rosedica-A 20 Capsule
- Rozucor ASP 20/150 Capsule
- Rovax-A 20 Capsule
- Rostrac-ASP 20/75 Capsule
- Rosutor-A 20/75 Capsule
- Rosadix-A 20/75 Capsule
- Rosuflox-AV Capsule
- Rexvas ASP 20/75 Capsule
- Rosuboon ASP 20mg/75mg Capsule
- Rosusalt A 20mg/150mg Capsule
- Riezros-A 20/75 Capsule
- Rosulong A 20/75 Capsule
- Remium A 10mg/150mg Tablet
- Remium A 20mg/150mg Tablet
- Rozcea ASP 20mg/75mg Tablet
- Rosave A 150 Capsule
- Rozutin AP 20mg/75mg Capsule
- Rosedeep A 20mg/75mg Capsule
- Rosukaa A 10/150 Capsule
- Rosuwon A 20 Capsule
- Rosuboon-ASP 20 Capsule IR
- Rosycap-ASP 20/150 Capsule
- Rosedeep Plus 20mg/150mg Tablet
- Rozuflip ASP 20 Tablet
- Rosloy ASP 20mg/75mg Capsule
- Rosulip-ASP 150 Capsule
- Roswow A 20/75 Capsule
- Rerose AS Plus 20mg/75mg Capsule
- Rozavel A 150 Capsule
- Rosuday-AP 20/150 Capsule
- Rosuquid-A 20 75 Capsule IR
- Rosutor-A 10/150 Capsule
- Rosuday-AP 10/150 Capsule
- Statset A 20mg/150mg Capsule
- Statpure-A 20/75 Capsule
- Statpure-A 20/75 Capsule
- Thunor A 20mg/75mg Tablet
- Unistar 20/150 Capsule
- Unistar 20/75 Capsule
- Unizuva A 20mg/75mg Capsule
- Unistar 5/75 Capsule
- Unistar 150 Capsule
- Vitastat AS 150 Capsule
- Valros ASP 20mg/150mg Tablet
- Vasohart ASP 20mg/75mg Capsule
- Xor AS 20mg/75mg Tablet
- Xarostat-ASP 20 Capsule
- Xoten A 20 Capsule
- Xoten A 20mg/75mg Capsule
- Zuvanext A 20 mg Tablet
- Acmerose A 10 Capsule
- Advastat ASP 10mg/75mg Tablet
- Aidrovastatin A Capsule
- Arvast-A 75 Capsule
- Agoheart-A 75 Capsule
- Adipostat ASP 10mg/75mg Tablet
- Athrovas ASP 10mg/75mg Capsule
- Alviroz Asp 75mg/10mg Capsule
- Aspisuv 10 Capsule
- Arostat-ASP 10/75 Capsule
- Aspirose 10mg/75mg Capsule
- Bioros-ASP Capsule
- Costalip A 10mg/75mg Capsule
- Cygnostat-A Capsule
- Cdstat A 10mg/75mg Capsule
- Curerosu A Tablet 10mg/75mg
- Crevast A 10mg/75mg Capsule
- Coltro AS 75 Capsule
- Consivas-Asp Capsule
- Coltro AS 10mg/75mg Capsule
- Cardiorostin ASP 10mg/75mg Tablet
- Cvroz ASP 75 Capsule
- Cdstat-A Capsule
- Cardirose ASP 10mg/75mg Tablet
- Calvastin AS 10mg/75mg Tablet
- Drose A 10mg/75mg Capsule
- Danavish Rosuvastatin+Aspirin 10mg/75mg Capsule
- Dilfit A 10mg/75mg Tablet
- Evacrest-A Capsule
- Fasrose AS Capsule
- Grandstat A 10mg/75mg Tablet
- Gochol-A Capsule IR
- Hmgstat ASP Capsule
- Indirose A 10mg/75mg Capsule
- Ivus-A 10/75 Capsule
- Impurose A 10mg/75mg Capsule
- Ibstatin A 10mg/75mg Capsule
- Jubira Plus Capsule
- Jupiros-A Capsule
- Jubira Plus 10mg/75mg Capsule
- Kiyaros AS 10 Capsule
- Lockstat ASP Capsule
- Lowsterol-ASP Capsule
- Lemiovas A 10mg/75mg Tablet
- Lipirose-AS 10 Capsule
- Lipined-A 10/75 Capsule
- Lipigo A 10mg/75mg Capsule
- Liplor A 10 Capsule
- Nirstat ASP 10 Capsule
- Novastat Asp 10mg/75mg Capsule
- Pha 10mg/75mg Tablet
- Plaqstat ASP 10mg/75mg Capsule
- Plackrose A 10mg/75mg Capsule
- Rozuchem ASP 10mg/75mg Tablet
- Rovastin A 10mg/75mg Capsule
- Rosuvotin Asp 10mg/75mg Tablet
- Rosu ASP 10mg/75mg Capsule
- Rosucrine A Capsule
- Rovasday AP 10mg/75mg Capsule
- Rosulife A 10mg/75mg Capsule
- Rozomed A 10mg/75mg Tablet
- Rosuvel A 10mg/75mg Tablet
- Rosusalt A 10mg/75mg Capsule
- Roliptin A 10mg/75mg Capsule
- R2-ASP 75 Capsule
- Rosuwon A 10 Capsule
- Rucript A 10mg/75mg Capsule
- Rosucrest AS 10mg/75mg Tablet
- Rosuaid A 10mg/75mg Capsule
- Roznova A10 Capsule
- Rosukem-A Capsule
- Rosave A 75 Capsule
- Rozuflip ASP 10 Tablet
- Rosedica-A 75 Capsule
- Razel-A 75 Capsule
- Rosulip-ASP 75 Capsule
- Rosudoc AS 10mg/75mg Capsule
- Rerose-AS Capsule
- Roswa-ASP Capsule
- Rosepill A 10mg/75mg Capsule
- Rosucard 75 Capsule
- Rvsat AS 10mg/75mg Tablet
- Roswow A 10/75 Capsule
- Rosumac ASP Capsule
- Rosistat A Capsule
- Rozasy-ASP Capsule
- Rozanex AS 10/75 Capsule
- Rovax-A 75 Capsule
- Rozbite ASP 10/75 Capsule
- Rosuhop Asp 10mg/75mg Tablet
- Rosuprime A 10mg/75mg Capsule
- Rosudoz-AS 10 Capsule
- Rozsen AS 75 Capsule
- Rosuneed AP 10mg/75mg Capsule
- Rosujak A 10mg/75mg Tablet
- Rosuvil ASP 10mg/75mg Capsule
- Rosolex ASP 10mg/75mg Tablet
- Rovachoice A 10mg/75mg Tablet
- Rosuvid ASP 10mg/75mg Tablet
- Remium A 10mg/75mg Tablet
- Rosuvoiza 10mg/75mg Tablet
- Rosucord ASP 10mg/75mg Tablet
- Rosiva ASP 10mg/75mg Capsule
- Rosupal ASP 10mg/75mg Capsule
- Rosprin 10mg/75mg Capsule
- Rosybest-ASP 10 Capsule
- Rosusartes-ASP Capsule
- Rosutor-A 10/75 Capsule
- Rosycap-ASP 10/75 Capsule
- Rozavel A 75 Capsule
- Risova-ASP 75 Capsule
- Rheza-Asp Capsule
- Rosadac A 10mg/75mg Capsule
- Rosupack A 10mg/75mg Capsule
- RO ON Asp 10mg/75mg Tablet
- Rosloy ASP 10mg/75mg Capsule
- Rozutek-ASP 10/75 Capsule
- Rozstat A 10mg/75mg Capsule
- Rosenir ASP 10mg/75mg Capsule
- Roovsprin A 75 Capsule
- Rosfatin ASP 10mg/75mg Capsule
- Rosvin-A 10mg/75mg Capsule
- Rozcea ASP 10mg/75mg Tablet
- Rosuvika A 10mg/75mg Tablet
- Rosuatol-ASP Capsule
- Rosvamed A 10mg/75mg Tablet
- Rozavas AS 10mg/75mg Tablet
- Rosuace-ASP 10/75 Capsule IR
- Rosuclean ASP 10mg/75mg Capsule
- Rosera A 10mg/75mg Capsule
- Rosuzen A 10mg/75mg Capsule
- Rosuson ASP 10mg/75mg Capsule
- Rozucest AS 10MG Capsule
- Rozution A 10mg/75mg Capsule
- Rosuline A 10mg/75mg Capsule
- Rosung A 10mg/75mg Capsule
- Rosadix-A 10/75 Capsule
- Rosuquid-A 10 75 Capsule IR
- Rosesprin 75 Capsule
- Rozutin AP 10mg/75mg Capsule
- Rostake Asp 10mg/75mg Capsule
- Rosuless-A Capsule
- Rostrac-ASP 75 Capsule
- Rosuday-AP 10/75 Capsule
- Rosuvoiz A 10mg/75mg Tablet
- Rozustat-ASP Capsule
- Rosmed A 10mg/75mg Capsule
- Rexvas ASP 10/75 Capsule
- Rosupauz-A 10 Capsule
- Rosur Asp Capsule
- Rozuten ASP 10/75 Capsule
- Rosacure ASP 10mg/75mg Capsule
- Rosubex-ASP Capsule
- Rosytaba 10mg/75mg Tablet
- Rosutrip ASP 10mg/75mg Capsule
- Roseday-A 10mg/75mg Capsule
- Rusuvin A 10mg/75mg Tablet
- Rvs Asp 10mg/75mg Capsule
- Rosvachem A 10mg/75mg Capsule
- Rostige A 10mg/75mg Capsule
- R Vasta AS 10mg/75mg Capsule
- Rosubis A 10mg/75mg Capsule
- Rosulong A Capsule
- Rosuact ASP Capsule
- Razoprin A 10 Capsule
- Rosublok-ASP Capsule
- Rosleaf A 10mg/75mg Capsule
- Rosotic A 10mg/75mg Tablet
- Rozucor ASP 10 Capsule
- Rosumend-AS Capsule
- Rosuryl-ASP Capsule
- Rosurica AS 10 Capsule
- Rosuboon-ASP 10 Capsule IR
- Rosoride-A 10/75 Capsule
- Rosuhenz-A 10 Capsule
- Rosurip-ASP Capsule IR
- Roseday-A 10 Capsule
- Rosloy ASP 10/75 Capsule
- Rozact-A10 Capsule
- Rosukaa A 10/75 Capsule
- Rosebert A 10mg/75mg Tablet
- Rosmeo A 10mg/75mg Tablet
- Rozcap-A Capsule
- Rozunom-ASP Capsule
- Stepstat-ASP Capsule
- Statpure-A 10/75 Capsule
- Sostin-A Capsule
- Statpure-A 10/75 Capsule
- Statset A 10mg/75mg Capsule
- Turbovas ASP Capsule
- Thunor A 10mg/75mg Tablet
- Toliros AS 10mg/75mg Capsule
- Tg Rose ASP 10mg/75mg Tablet
- Unistar 75 Capsule
- Unizuva A Capsule
- Vrirose ASP Capsule
- Vasohart ASP 10mg/75mg Capsule
- Vascohix-AS Capsule
- Vasohart 10mg/75mg Capsule
- Vasuros-A Capsule
- Valros-ASP Capsule
- Vitastat AS 75 Capsule
- Xor AS 10mg/75mg Tablet
- Xarostat-ASP 10 Capsule
- Xoten A 10 Capsule
- Zuvanext A 10 mg Tablet
- Zyrova ASP 75 Capsule
- Zuptor Asp 10mg/75mg Capsule
- Zyrose A 10mg/75mg Capsule
You are about to locate chemists selling
Medicine name
Substitute Name
Current Location:
To Change Location:
Click Here
Enter your GPS location